The Bergman projection over plane regions

Jacob Burbea Department of Mathematics, University of Pittsburgh

TBD mathscidoc:1701.332529

Arkiv for Matematik, 18, (1), 207-221, 1979.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 371 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{jacob1979the,
  title={The Bergman projection over plane regions},
  author={Jacob Burbea},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508911374338},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={207-221},
  year={1979},
}
Jacob Burbea. The Bergman projection over plane regions. 1979. Vol. 18. In Arkiv for Matematik. pp.207-221. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508911374338.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved